IJPAM: Volume 95, No. 1 (2014)

HYERS-ULAM-RASSIAS STABILITY OF
FUNCTIONAL EQUATION IN NAB-SPACES

Dong Yun Shin$^1$, Hassan Azadi Kenary$^2$, N. Sahami$^3$
$^1$Department of Mathematics
College of Natural Science
University of Seoul
KOREA
$^{2,3}$Department of Mathematics
Beyza Branch
Islamic Azad University
Beyza, IRAN


Abstract. In this paper, using direct method we investigate the Hyers-Ulam-Rassias stability of an additive functional equation in non-Archimedean Banach spaces (briefly, NAB-spaces).

Received: April 29, 2013

AMS Subject Classification: 39B22, 39B52,39B22, 39B82, 46S10

Key Words and Phrases: Hyers-Ulam-Rassias stability, non-Archimedean Banach spaces

Download paper from here.




DOI: 10.12732/ijpam.v95i1.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 1
Pages: 1 - 11


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).